Regular solutions of the stationary Navier-Stokes equations on ....
Mathematische Annalen, Tome 302 (1995) no. 2, pp. 719-742
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
regular solutions to the stationary Navier-Stokes equations, smooth exterior forces, a priori bounds, degree argument
@article{MAN_1995__302_2_165350,
author = {Michael Struwe},
title = {Regular solutions of the stationary {Navier-Stokes} equations on ....},
journal = {Mathematische Annalen},
pages = {719--742},
year = {1995},
volume = {302},
number = {2},
zbl = {0861.35075},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__302_2_165350/}
}
Michael Struwe. Regular solutions of the stationary Navier-Stokes equations on ..... Mathematische Annalen, Tome 302 (1995) no. 2, pp. 719-742. http://geodesic.mathdoc.fr/item/MAN_1995__302_2_165350/